HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On possible isolated blow-up phenomena and regularity criterion of the 3D Navier-Stokes equation along the streamlines

Files in This Item:
pre984.pdf263.08 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84131

Title: On possible isolated blow-up phenomena and regularity criterion of the 3D Navier-Stokes equation along the streamlines
Authors: Chan,Chi Hin Browse this author
Yoneda, Tsuyoshi Browse this author
Keywords: Navier-Stokes equation
regularity criterion
Issue Date: 1-Sep-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 984
Start Page: 1
End Page: 27
Abstract: The first goal of our paper is to give a new type of regularity criterion for solutions u to Navier-Stokes equation in terms of some supercritical function space condition u 2 L1(L ; ) (with 3 4 (1712 􀀀 1) < < 3) and some exponential control on the growth rate of div( u juj ) along the streamlines of u. This regularity criterion greatly improves a previous result of the rst author. However, we also point out that totally new idea which involves the use of the new supercritical function space condition is necessary for the success of our new regularity criterion in this paper. The second goal of our paper is to construct a divergence free vector eld u within a owinvariant tubular region with increasing twisting of streamlines towards one end of a bundle of streamlines. The increasing twisting of streamlines is controlled in such a way that the associated quantities kukLp (2 < p < 3) and k div( u juj )kL6 blow up while preserving the nite energy property u 2 L2 at the same time. We also brie y mention how this construction is related to the regularity criterion proved in our paper.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69791
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University